MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that guidewire tip detachment occurred requiring additional intervention.The target lesion was located in a moderately tortuous and calcified artery of the leg.A 300cm str pt guidewire was advanced for crossing the lesion.However, during the procedure, the tip of the wire broke off and was left in the artery of the patient.The physician used a snare and was able to remove the detached tip out from the patient's body.The procedure was completed with another device.No patient complications were reported and the patient was fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).Device evaluated by mfr: unit returned with its original pouch, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.Visual and microscope inspection showed distal tip detached and not returned.Guidewire kinked near to distal end.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15447850
Report Number2124215-2022-36434
Device Sequence Number18020376
Product Code DQX
UDI-Device Identifier08714729471226
UDI-Public08714729471226
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model Number2783
Device Catalogue Number2783
Device Lot Number0029264859
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient RaceWhite